# SDR SWIA2020072251376

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 PRESSURE BULKHEAD,  FWD FACE ABOVE FLOOR,  AREA EXIBITS MANY SCREW STARTS AND GOUGES, AND SEVERAL DAMAGED RIVET HEADS.  REPAIRED THE BS 621 BULKHEAD IAW REO. COMPLIED WITH TASK CARD.
